I am 56 years old. i have been taking medicine for high blood pressure for 10+ years - Lisinopril10/12.5 and Ziac 2.5. My hair has been receding since i have been on this medicine like male pattern baldness but within the last 6 months it had thinned all over.

Do you think it could be the medicine i take, vitamin deficiencies, or poor circulation? I have been using hairloss shampoo Curetage and Nizoral and it seems to be worse. I can see lots of little tiny hairs about an inch long in my scalp. Is this MPB or something else.

Lisinopril and Ziac are both known to cause hair loss. Of course, the treatment of high blood pressure is important to your health. Speak with your doctor and ask him to consider switching your medication routine.

If you are in Los Angeles, consider paying me a visit so I can make an assessment of your hair, your hair bulk and the degree of miniaturization.

Related Posts Plugin for WordPress, Blogger...

Balding Forum - Hair Loss Discussion